# SDR CA151110008

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 5,055 hours
- Engine: Pwa PT6T3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 305978701
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR P3 FILTER INSPECTION THE ENGINEER REMOVED THE P3 FILTER FROM THE POWER SECTION AND NOTICED THE SCREEN MATERIAL HAD SEPARATED FROM THE BASE OF THE FILTER.  THE FILTER HAD BEEN O/H 60.3 HRS PREVIOUSLY ON PO 535474, JUNE 2015. THE FILTER HAS BEEN REMOVED FROM SERVICE AND A NEW FILTER WAS INSTALLED IN THE POWER SECTION.
